# SDR AT0000419

- Difficulty date: July 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FLOOR SUPPORT AT BS 160 - 200 CORRODED.  REMOVED CORROSION (FOUND OUT OF LIMITS), REPLACED FLOOR SUPPORT IAW DC9 SRM 51-10-04 AND 51-30-05.
